# SDR DALA1155233719

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 36,015 hours, 14,913 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61124
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 CARGO DOOR SKIN HAS TWO GOUGES FWD OF DOOR HANDLE.  PERMANENT REPAIRED PER ERA 494723-14 REV A.
